# SDR JJBA20150726007

- Difficulty date: July 26, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 29,426 hours, 32,256 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 85530199
- Condition: Nicked
- Location: Fuselage
- Part time: 32,256 hours, 29,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE TAIL CONE AT FS 762.409 & FS 780.252 HAS A NICK.  REPAIRED NICK IAW RH 8-55-2867.  CUT OUT DAMAGED AREA.
